# SDR CALA2013061900424

- Difficulty date: June 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 43,507 hours, 16,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT TOP CENTER INNER SURFACE HAS CORROSION.  REMOVED CORROSION & REPAIRED IAW EC/RA 5331-01737.
